# SDR FDEA201806051381

- Difficulty date: May 10, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN AT THE SLAT ANTI-ICE TELESCOPING DUCT CUTOUT,  UPPER INBOARD CORNER HAS A .900 INCH CRACK AND UPPER OUTBOARD CORNER HAS A .500 INCH CRACK. REPAIRED THE LT WING SKIN AT SLAT ANTI-ICE TELESCOPING DUCT CUTOUT IAW SRM 57-10-00 FIG 103 SHEETS 1-6 VOL 1
